Journal article

Linear rational finite differences from derivatives of barycentric rational interpolants

  • Klein, Georges Department of Mathematics, University of Fribourg, Switzerland
  • Berrut, Jean-Paul Department of Mathematics, University of Fribourg, Switzerland
    04.04.2012
Published in:
  • SIAM Journal on Numerical Analysis. - 2012, vol. 50, no. 2, p. 643–656
English Derivatives of polynomial interpolants lead in a natural way to approximations of derivatives of the interpolated function, e.g., through finite differences. We extend a study of the approximation of derivatives of linear barycentric rational interpolants and present improved finite difference formulas arising from these interpolants. The formulas contain the classical finite differences as a special case and are more stable for calculating one-sided derivatives as well as derivatives close to boundaries.
Faculty
Faculté des sciences et de médecine
Department
Département de Mathématiques
Language
  • English
Classification
Mathematics
License
License undefined
Identifiers
Persistent URL
https://folia.unifr.ch/unifr/documents/302512
Statistics

Document views: 4 File downloads:
  • kle_lrf.pdf: 2